Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Upper bounds on residues of Dedekind zeta functions of non-normal totally real cubic fields

Tom 198 / 2021

Stéphane R. Louboutin Acta Arithmetica 198 (2021), 233-256 MSC: Primary 11R42; Secondary 11M20, 11R11, 11R16. DOI: 10.4064/aa200406-18-9 Opublikowany online: 19 January 2021

Streszczenie

Various bounds on the absolute values of $L$-functions of number fields at $s=1$ and on residues at $s=1$ of Dedekind zeta functions of a number field $\mathbb {L}$ are known. Also, better bounds depending on the splitting behavior of given prime ideals of $\mathbb {L}$ of small norms are known. These bounds involve a term $\nu _{\mathbb {L}}$ in the series expansion at $s=1$ of the Dedekind zeta function of $\mathbb {L}$. We explain why one should expect to have bounds on $\nu _{\mathbb {L}}$ which also depend on the splitting behavior in $\mathbb {L}$ of given prime integers. We explicitly do that for $\mathbb {L}$ a real quadratic number field. We deduce very good upper bounds on the residue at $s=1$ of the Dedekind zeta function of a non-normal totally real cubic number field $\mathbb {K}$, bounds depending on the splitting behavior of the prime $p=2$ in $\mathbb {K}$.

Autorzy

  • Stéphane R. LouboutinAix Marseille Univ, CNRS, Centrale Marseille, I2M
    Marseille, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek